Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

How can a knot at the injection site on the buttock be treated?

DOCTOR OF THE MONTH - Apr 2017
Apr 2017
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1999
Answered : 9965 Questions
Question
I have a knot on my left butt muscle possibly near the injection site. Unsure if it was an antibiotic or steroid given there. What could this be? 2 1 /2 months since...
Thu, 19 Apr 2018 in Lump
 
 
Answered by Dr. Bhagyesh V. Patel 29 minutes later
Brief Answer:
possible induration at injection site .provide details please .

Detailed Answer:
Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query thoroughly .

* This seems in relation with possible induration at the injection site .

Kindly provide further details so that I can answer your query completely .

1. Knot - size , consistency , progress since noticed .
2. Associated pain , itching .
3. Any alteration in the color , temperature of overlying skin .
4. If visible over the surface and no objection then take a photo pic and give
as an attachment in follow up conversation to evaluate it more precisely .

Awaiting for your response .

Regards .
Above answer was peer-reviewed by
 
Follow-up: How can a knot at the injection site on the buttock be treated? 23 minutes later
Yes, does seem in relation to the injection site.
Knot is very deep a finger past my hip
appx size of a nickel
not growing
no pain
2 1/2 months now my concern is it never went away
 
 
Answered by Dr. Bhagyesh V. Patel 3 minutes later
Brief Answer:
follow up

Detailed Answer:
Welcome

Thanks for the details .

* Needs definite internal evaluation with the examination of ultrasound of the
local part to get its exact size , depth , internal texture and decide further
mode of action .
* Ice application is advisable till that time .

Wishing you fine health ahead .

Welcome for any further guidance .
Regards dear take care .
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor